# SDR SWIA201230828

- Difficulty date: May 23, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 19,943 hours, 18,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING OUT OF FL 200 RECEIVED CABIN ALT CAUTION MSG.  (FLT 4672)  REPLACED DUAL HEAT EXCHANGER.  PN OFF: 753355-9 SN OFF: 200206148
